MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US

KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US
Model Number TC304US
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was no signal.Not communicating with the tc304us.No negative impact in state of health reported.Cross reference mdr: 2027009-2026-00638.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as not communicating with the tc304us.There is no signal.The customer's complaint was verified.The tc304us did not display an image with th120 or th121 camera heads.The customer returned their tc201us (service order: (b)(4) & tc304us (service order: (b)(4), which were tested together.The tc304us was not recognized by the tc201us.This was due to a mismatch in software between the two devices: the tc201us had s/w v4.5 and the tc304us had s/w v4.3.After the tc304us was upgraded to v4.5 the communication issue was corrected.However, at this point, the system displayed an incompatible head message when a camera was inserted, and it would not display an image.Troubleshooting found that the head_present_b signal was unresponsive when a camera head was inserted.This means the ccu was not detecting a camera connection, thus preventing the voltage sequence required for producing an image.A resistance measurement found an open circuit path between the external facing samtec camera receptacle head_present_b pin and the tc304us motherboard components.Ultimately, this motherboard is two years old, and the discontinuity of the head_present_b trace can't be corrected via component level rework, so a motherboard replacement is required.The cause of the issue was isolated to the customer's tc304us: discontinuity of the head_present_b trace between the samtec camera receptacle (pin 5) and the first component on the motherboard (tp13000).The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).

Brand Name
CCU,MODULAR,4U-LINK,US
Common Device Name
CCU,MODULAR,4U-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24771926
Report Number2027009-2026-00745
Device Sequence Number9153279
Product Code FET
UDI-Device Identifier04048551418123
UDI-Public04048551418123
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
D263221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown